# SDR DALA2024121811806

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 DELAMINATED FLOOR PANEL 261PF IN AFT GALLEY AREA. CORRECTIVE ACTION: REPAIR INSTRUCTIONS ON FLOOR PANEL 261PF IN AFT GALLEY AREA AS PER ER/A 622225-14. (0715829)
